Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

No erection, lost sexual feelings. Have dizziness, headache and body pain. Suggest remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
Question
No erection,no stiffness,penis does not get erect,lost sexual feelings ,
tried sildenafil,it gives dizzines,headache,pain in body,weakness,very little improvement in hardness but not good for insertion and it does not last.
No other medical problems
Posted Tue, 17 Apr 2012 in Men Sexual Problems
 
 
Answered by Dr. Shainaz Arif Kaware 34 minutes later
Hello,

Thanks for your query.

Erection problems are common in males and most of the men have faced the difficulty in getting erection or sustaining it.

An erection involves proper co-ordination of your brain, nerves, hormones, and blood vessels and anything that interferes with these normal functions can lead to problems getting an erection.

Common causes can be stress and anxiety or some physical cause and even some medicines.

Since you have not written details please answer few questions to help you better:-

-Since how long have you been facing difficulty in erection?
-Are you suffering from severe mental stress or a major setback in life?
-Are you suffering from disease like diabetes, blood pressure, thyroid problems?
-Did you have any surgery in recent past especially related to urinary tract?
-Do you have history of smoking and alcohol?
-Is there a problem with your partner or any family issue that is disturbing you?

Sildenafil does cause side effects like headache, flushing, dyspepsia, numbness or tingling in the arms, hands, feet, or legs, muscle aches, dizziness and lightheadedness. Care should be taken when you use it, better not to be used without prescription of a doctor.

Please revert back with the answers to help you better.

Take care.
Regards
Above answer was peer-reviewed by
 
Follow-up: No erection, lost sexual feelings. Have dizziness, headache and body pain. Suggest remedy? 2 hours later
Since you have not written details please answer few questions to help you better:-

-Since how long have you been facing difficulty in erection? Last 6-9 months and slowly it is decreasing
-Are you suffering from severe mental stress or a major setback in life? NO
-Are you suffering from disease like diabetes, blood pressure, thyroid problems?NO
-Did you have any surgery in recent past especially related to urinary tract?NO
-Do you have history of smoking and alcohol?NO
-Is there a problem with your partner or any family issue that is disturbing you?NO
 
 
Answered by Dr. Shainaz Arif Kaware 1 hour later
Hello,

Thanks for reverting back.

I am happy that you do not have any major health concerns as of now. As per your age, loss of erection can be a first symptom of an undergoing disease process.

The problems in erection can be due to causes or problems like:-
1. Origin from the arteries which carry blood to penis - I suppose this has to be ruled out first.
2. Disease origin can be from veins which carry out blood from the penis-here the veins of the penis leak blood and prevent the development of a rigid erection.
3. Nerves-if a conduction problem occurs in the nerve which supplies the impulse or information to the arteries and veins.
4. Psychogenic-this is when the cause lies within the mind of a person. – A second best reason.
5. Medication side effects - Stop all unnecessary medications pain medications like Dynapar (Diclofenac).
6. Endocrine-there can be an imbalance of the sex-hormones.

If the problem is in the first stage that is arousal (feelings) a psychogenic cause takes importance.

Since you have tried Sildenafil and are not helping you it will be better if you consult a Urologist/Andrologist for a proper examination and diagnosis of the cause.

The following are the investigation that you need after consultation with the expert:-
-Blood tests for assessing hormonal levels.
-Vascular assessment -a color doppler study for evaluation of the blood flow to the penis
-Sensory testing-for nerve related problems and
-Nocturnal penile tumescence and rigidity testing- This test is used to monitor erections (number of erections) that occur naturally during sleep (like if you get proper erections in sleep and not when awake then the cause will not be physical and vice versa).

I would suggest you to stop sildenafil now and consult a specialist (Urologist). Counselling and proper treatment will help you revert back to normal so please go ahead and get treated.

Please accept this answer if you do not have any further queries.

Wish you good health.





Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor